# SDR 2009FA0000704

- Difficulty date: May 29, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 18,037 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSPECTION, A PREVIOUS REPAIR ON THE CENTER OMEGA BEAM ABOVE THE CARBON CROSSBEAM FWD OF FRM 27 WAS FOUND TO BE CORRODED CAUSE BY MOISTURE BEING CONTAINED AT THE OMEGA BEAM A CROSS MEMBER.  DO NOT HAVE ENOUGH INFORMATION AT THIS TIME TO DETERMINE THE CAUSE OF DAMAGE.  (K)
